# SDR HEEA954777

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602BA
- Make and model: Bell 222
- Aircraft serial: 47043
- System (JASC): 6300 · Main Rotor Drive System
- Part: Shaft
- Part number: 222044645103
- Condition: Corroded
- Location: Main Drive
- Part time: 919 hours
- Component: 222044000107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INSIDE OF BORES.  COMPLY WITH ASB222-94-69.  REMOVED FROM CUSTOMER AIRCRAFT N602BA.
